Publication:
Nonlinear stability analyses of vegetative pattern formation in an arid environment

Suggested Citation

N. Boonkorkuea, Y. Lenbury, F. J. Alvarado, D. J. Wollkind Nonlinear stability analyses of vegetative pattern formation in an arid environment. Journal of Biological Dynamics. Vol.4, No.4 (2010), 346-380. doi:10.1080/17513750903301954 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/28487

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections